# SDR MASA2008101300723

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 10,215 hours, 7,854 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2878 PHX-ELP.  EMERGENCY HANDLE EXIT COVER 15A WILL NOT STAY ON.  MX REPLACED VELCRO.
